# SDR IXXA0200054S

- Difficulty date: May 10, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE FUSELAGE AT STATION 1440 AT LONGERON 22RT.  REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION OF A REPAIR DOUBLER AND INTERNAL FILLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
